Dynamical invariants for group automorphisms

MILES, Richard, STAINES, Matthew and WARD, Thomas (2015). Dynamical invariants for group automorphisms. In: BHATTACHARYA, Siddhartha, DAS, Tarun, GHOSH, Anish and SHAH, Riddhi, (eds.) Recent trends in ergodic theory and dynamical systems : international conference in honor of S.G. Dani's 65th birthday, December 26-29, 2012, Vadodara, India. Contemporary Mathematics (631). American Mathematical Society, 231-258.

Miles-DynamicalInvariantsForGroupAutomorphisms(AM).pdf - Accepted Version
All rights reserved.

Download (460kB) | Preview
Official URL: http://www.ams.org/books/conm/631/
Link to published version:: https://doi.org/10.1090/conm/631


We discuss some of the issues that arise in attempts to classify automorphisms of compact abelian groups from a dynamical point of view. In the particular case of automorphisms of one-dimensional solenoids, a complete description is given and the problem of determining the range of certain invariants of topological conjugacy is discussed. Several new results and old and new open problems are described

Item Type: Book Section
Additional Information: Series ISSN: 0271-4132 (print); 1098-3627 (online)
Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
Identification Number: https://doi.org/10.1090/conm/631
Page Range: 231-258
Depositing User: Richard Miles
Date Deposited: 10 Jan 2018 17:00
Last Modified: 18 Mar 2021 16:21
URI: https://shura.shu.ac.uk/id/eprint/17221

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics